Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 1, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Jan 7, 2015, 3:58 AM CST for 23 counties in Texas. It took effect at Jan 7, 2015, 12:00 PM CST. It was in force for 57 days.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 3:58 AM CST (09:58 UTC)
- In effect from
- Jan 7, 2015, 12:00 PM CST
- Expired
- Mar 5, 2015, 3:00 PM CST
- In force
- 57 days
- Issued by
- NWS Houston/Galveston, TX
All 23 counties
Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2294 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222 WWUS74 KHGX 070958 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 358 AM CST WED JAN 7 2015 ...HARD FREEZE WARNING IN EFFECT FOR LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... ...WIND ADVISORIES ARE IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING... .AN ARCTIC FRONT MOVING ACROSS THE AREA TODAY WILL BRING STRONG NORTHERLY WINDS AND MUCH COLDER TEMPERATURES. AS THE ARCTIC AIRMASS SETTLES ACROSS THE AREA TONIGHT... IT WILL BRING THE COLDEST TEMPERATURES OF THE SEASON. LOW TEMPERATURES IN THE UPPER TEENS TO LOWER 20S ARE LIKELY ALONG AND NORTH OF A LINE FROM BRENHAM TO LIVINGSTON. THESE TEMPERATURES ARE EXPECTED TO WARM ABOVE 25 DEGREES BY MID MORNING THURSDAY. TXZ163-164-176>179-195-196-198-072100- /O.UPG.KHGX.HZ.A.0001.150108T0600Z-150108T1400Z/ /O.NEW.KHGX.HZ.W.0001.150108T0600Z-150108T1400Z/ /O.NEW.KHGX.WI.Y.0001.150107T1800Z-150108T0000Z/ BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-POLK-SAN JACINTO-TRINITY- WALKER- INCLUDING THE CITIES OF...BRYAN...CALDWELL...COLDSPRING... COLLEGE STATION...CORRIGAN...CROCKETT...GROVETON...HUNTSVILLE... LAKE SOMERVILLE...LIVINGSTON...MADISONVILLE...NAVASOTA... ONALASKA...SHEPHERD...TRINITY 358 AM CST WED JAN 7 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * EVENT...NORTH WINDS 20-30 MPH THIS AFTERNOON AND A HARD FREEZE FOR SEVERAL HOURS OF TEMPERATURES AT OR BELOW 24 DEGREES TONIGHT. * TIMING... WINDS...THIS AFTERNOON. HARD FREEZE...BETWEEN MIDNIGHT WEDNESDAY NIGHT AND 8 AM CST THURSDAY. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. THERE IS ALSO THE POTENTIAL FOR EXPOSED PIPES TO FREEZE AND SENSITIVE VEGETATION TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ197-199-200-072100- /O.NEW.KHGX.HZ.W.0001.150108T0600Z-150108T1400Z/ /O.NEW.KHGX.WI.Y.0001.150107T1800Z-150108T0000Z/ LIBERTY-MONTGOMERY-WASHINGTON- INCLUDING THE CITIES OF...BRENHAM...CLEVELAND...CONROE...DAYTON... LIBERTY...THE WOODLANDS...WILLIS 358 AM CST WED JAN 7 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * EVENT...NORTH WINDS 20-30 MPH THIS AFTERNOON AND A HARD FREEZE FOR SEVERAL HOURS OF TEMPERATURES AT OR BELOW 24 DEGREES TONIGHT. * TIMING...WINDS...THIS AFTERNOON. HARD FREEZE...BETWEEN MIDNIGHT WEDNESDAY NIGHT AND 8 AM CST THURSDAY. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. THERE IS ALSO THE POTENTIAL FOR EXPOSED PIPES TO FREEZE AND SENSITIVE VEGETATION TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ210>213-226-227-235-072100- /O.NEW.KHGX.WI.Y.0001.150107T1800Z-150108T0000Z/ AUSTIN-COLORADO-FORT BEND-HARRIS-JACKSON-WALLER-WHARTON- INCLUDING THE CITIES OF...BELLVILLE...BROOKSHIRE...COLUMBUS... EAGLE LAKE...EDNA...EL CAMPO...HEMPSTEAD...HOUSTON...HUMBLE... KATY...MISSOURI CITY...PASADENA...PIERCE...PRAIRIE VIEW... RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TOMBALL...WEIMAR... WHARTON 358 AM CST WED JAN 7 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * EVENT...NORTH WINDS 20-30 MPH THIS AFTERNOON AND A HARD FREEZE FOR SEVERAL HOURS OF TEMPERATURES AT OR BELOW 24 DEGREES TONIGHT. * TIMING...THIS AFTERNOON. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. THERE IS ALSO THE POTENTIAL FOR EXPOSED PIPES TO FREEZE AND SENSITIVE VEGETATION TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ214-236>238-072100- /O.NEW.KHGX.WI.Y.0001.150107T1800Z-150108T0300Z/ BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY... MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE 358 AM CST WED JAN 7 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. * EVENT...NORTH WINDS 20-30 MPH THIS AFTERNOON AND EVENING...WITH STRONGER GUSTS POSSIBLE. * TIMING...THIS AFTERNOON AND EVENING * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. THERE IS ALSO THE POTENTIAL FOR EXPOSED PIPES TO FREEZE AND SENSITIVE VEGETATION TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
4 follow-up statements
734 WWUS74 KHGX 071718 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1118 AM CST WED JAN 7 2015 ...HARD FREEZE WARNING IN EFFECT FOR LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... ...WIND ADVISORIES ARE IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING... .AN ARCTIC FRONT MOVING ACROSS THE AREA TODAY WILL BRING STRONG NORTHERLY WINDS AND MUCH COLDER TEMPERATURES. AS THE ARCTIC AIRMASS SETTLES ACROSS THE AREA TONIGHT... IT WILL BRING THE COLDEST TEMPERATURES OF THE SEASON. LOW TEMPERATURES IN THE UPPER TEENS TO LOWER 20S ARE LIKELY ALONG AND NORTH OF A LINE FROM BRENHAM TO LIVINGSTON. THESE TEMPERATURES ARE EXPECTED TO WARM ABOVE 25 DEGREES BY MID MORNING THURSDAY. TXZ163-164-176>179-195>200-080130- /O.CON.KHGX.HZ.W.0001.150108T0600Z-150108T1400Z/ /O.CON.KHGX.WI.Y.0001.150107T1800Z-150108T0000Z/ BRAZOS-BURLESON-GRIMES-HOUSTON-LIBERTY-MADISON-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WASHINGTON- INCLUDING THE CITIES OF...BRENHAM...BRYAN...CALDWELL... CLEVELAND...COLDSPRING...COLLEGE STATION...CONROE...CORRIGAN... CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LAKE SOMERVILLE... LIBERTY...LIVINGSTON...MADISONVILLE...NAVASOTA...ONALASKA... SHEPHERD...THE WOODLANDS...TRINITY...WILLIS 1118 AM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... * EVENT...NORTH WINDS 20-30 MPH THIS AFTERNOON AND A HARD FREEZE FOR SEVERAL HOURS OF TEMPERATURES AT OR BELOW 24 DEGREES TONIGHT. * TIMING... WINDS...THIS AFTERNOON. HARD FREEZE...BETWEEN MIDNIGHT WEDNESDAY NIGHT AND 8 AM CST THURSDAY. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. THERE IS ALSO THE POTENTIAL FOR EXPOSED PIPES TO FREEZE AND SENSITIVE VEGETATION TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ210>213-226-227-235-080000- /O.CON.KHGX.WI.Y.0001.150107T1800Z-150108T0000Z/ AUSTIN-COLORADO-FORT BEND-HARRIS-JACKSON-WALLER-WHARTON- INCLUDING THE CITIES OF...BELLVILLE...BROOKSHIRE...COLUMBUS... EAGLE LAKE...EDNA...EL CAMPO...HEMPSTEAD...HOUSTON...HUMBLE... KATY...MISSOURI CITY...PASADENA...PIERCE...PRAIRIE VIEW... RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TOMBALL...WEIMAR... WHARTON 1118 AM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...NORTH WINDS 20 TO 30 MPH THIS AFTERNOON. * TIMING...THIS AFTERNOON. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ214-236>238-080130- /O.CON.KHGX.WI.Y.0001.150107T1800Z-150108T0300Z/ BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY... MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE 1118 AM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * EVENT...NORTH WINDS 20 TO 30 MPH THIS AFTERNOON AND EVENING... WITH STRONGER GUSTS POSSIBLE. * TIMING...THIS AFTERNOON AND EVENING * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
854 WWUS74 KHGX 072132 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 332 PM CST WED JAN 7 2015 ...HARD FREEZE WARNING IN EFFECT FOR LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... ...WIND ADVISORIES ARE IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING... .AN ARCTIC FRONT WILL CONTINUE TO PUSH THROUGH THE AREA THIS AFTERNOON. STRONG NORTHERLY WINDS WILL PERSIST THROUGH THE EVENING. AS THE ARCTIC AIRMASS SETTLES ACROSS THE AREA TONIGHT... IT WILL BRING THE COLDEST TEMPERATURES OF THE SEASON. LOW TEMPERATURES IN THE UPPER TEENS TO LOWER 20S ARE LIKELY ALONG AND NORTH OF A LINE FROM BRENHAM TO LIVINGSTON. THESE TEMPERATURES ARE EXPECTED TO WARM ABOVE 25 DEGREES BY MID MORNING THURSDAY. TXZ163-164-176>179-195>200-080545- /O.CON.KHGX.HZ.W.0001.150108T0600Z-150108T1400Z/ /O.CON.KHGX.WI.Y.0001.000000T0000Z-150108T0000Z/ BRAZOS-BURLESON-GRIMES-HOUSTON-LIBERTY-MADISON-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WASHINGTON- INCLUDING THE CITIES OF...BRENHAM...BRYAN...CALDWELL... CLEVELAND...COLDSPRING...COLLEGE STATION...CONROE...CORRIGAN... CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LAKE SOMERVILLE... LIBERTY...LIVINGSTON...MADISONVILLE...NAVASOTA...ONALASKA... SHEPHERD...THE WOODLANDS...TRINITY...WILLIS 332 PM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... * EVENT...NORTH WINDS 20-30 MPH THIS AFTERNOON AND A HARD FREEZE FOR SEVERAL HOURS OF TEMPERATURES AT OR BELOW 24 DEGREES TONIGHT. * TIMING... WINDS...THROUGH 6 PM CST. HARD FREEZE...BETWEEN 2 AM AND 8 AM CST THURSDAY. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. THERE IS ALSO THE POTENTIAL FOR EXPOSED PIPES TO FREEZE AND SENSITIVE VEGETATION TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ210>213-226-227-235-080000- /O.CON.KHGX.WI.Y.0001.000000T0000Z-150108T0000Z/ AUSTIN-COLORADO-FORT BEND-HARRIS-JACKSON-WALLER-WHARTON- INCLUDING THE CITIES OF...BELLVILLE...BROOKSHIRE...COLUMBUS... EAGLE LAKE...EDNA...EL CAMPO...HEMPSTEAD...HOUSTON...HUMBLE... KATY...MISSOURI CITY...PASADENA...PIERCE...PRAIRIE VIEW... RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TOMBALL...WEIMAR... WHARTON 332 PM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...NORTH WINDS 20 TO 30 MPH THIS AFTERNOON. * TIMING...THROUGH 6 PM CST. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ214-236>238-080300- /O.CON.KHGX.WI.Y.0001.000000T0000Z-150108T0300Z/ BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY... MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE 332 PM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * EVENT...NORTH WINDS 20 TO 30 MPH THIS AFTERNOON AND EVENING... WITH STRONGER GUSTS POSSIBLE. * TIMING...THROUGH 9 PM CST TONIGHT. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
822 WWUS74 KHGX 080009 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 609 PM CST WED JAN 7 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM THURSDAY ALONG AND NORTH OF A LINE FROM BRENHAM TO LIVINGSTON... ...WIND ADVISORY IN EFFECT FOR MOST OF THE COASTAL COUNTIES UNTIL 9 PM THIS EVENING... .AN ARCTIC AIRMASS WILL SETTLE ACROSS THE AREA TONIGHT AND WILL BRING THE COLDEST TEMPERATURES OF THE SEASON. LOW TEMPERATURES IN THE UPPER TEENS TO LOWER 20S ARE LIKELY ALONG AND NORTH OF A LINE FROM BRENHAM TO LIVINGSTON. THESE TEMPERATURES ARE EXPECTED TO WARM ABOVE 25 DEGREES BY MID MORNING THURSDAY. NEAR THE COAST...A WIND ADVISORY REMAINS IN EFFECT THIS EVENING. TXZ163-164-176>179-195>200-080815- /O.EXP.KHGX.WI.Y.0001.000000T0000Z-150108T0000Z/ /O.CON.KHGX.HZ.W.0001.150108T0600Z-150108T1400Z/ BRAZOS-BURLESON-GRIMES-HOUSTON-LIBERTY-MADISON-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WASHINGTON- INCLUDING THE CITIES OF...BRENHAM...BRYAN...CALDWELL... CLEVELAND...COLDSPRING...COLLEGE STATION...CONROE...CORRIGAN... CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LAKE SOMERVILLE... LIBERTY...LIVINGSTON...MADISONVILLE...NAVASOTA...ONALASKA... SHEPHERD...THE WOODLANDS...TRINITY...WILLIS 609 PM CST WED JAN 7 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY... ...WIND ADVISORY HAS EXPIRED... * EVENT...HARD FREEZE FOR SEVERAL HOURS OF TEMPERATURES AT OR BELOW 24 DEGREES. * TIMING...BETWEEN 2 AM AND 8 AM THURSDAY. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. THERE IS ALSO THE POTENTIAL FOR EXPOSED PIPES TO FREEZE AND SENSITIVE VEGETATION TO BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ210>213-226-227-235-080115- /O.EXP.KHGX.WI.Y.0001.000000T0000Z-150108T0000Z/ AUSTIN-COLORADO-FORT BEND-HARRIS-JACKSON-WALLER-WHARTON- INCLUDING THE CITIES OF...BELLVILLE...BROOKSHIRE...COLUMBUS... EAGLE LAKE...EDNA...EL CAMPO...HEMPSTEAD...HOUSTON...HUMBLE... KATY...MISSOURI CITY...PASADENA...PIERCE...PRAIRIE VIEW... RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TOMBALL...WEIMAR... WHARTON 609 PM CST WED JAN 7 2015 ...WIND ADVISORY HAS EXPIRED... WINDS ARE EXPECTED TO DECREASE EARLY THIS EVENING TO BELOW ADVISORY LEVELS. $$ TXZ214-236>238-080300- /O.CON.KHGX.WI.Y.0001.000000T0000Z-150108T0300Z/ BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY... MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE 609 PM CST WED JAN 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * EVENT...NORTH WINDS 20 TO 30 MPH WITH STRONGER GUSTS POSSIBLE. * TIMING...THROUGH 9 PM. * IMPACT...SECURE LOOSE OUTDOOR ITEMS...LIKE LAWN CHAIRS OR YARD DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
483 WWUS74 KHGX 051646 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX ISSUED BY NATIONAL WEATHER SERVICE LAKE CHARLES LA 1046 AM CST THU MAR 5 2015 ...WIND CONTINUE TO REMAIN ROBUST OVER THE AREA... .STRONG WINDS BEHIND A POTENT COLD FRONT WILL CONTINUE TO REMAIN STRONG OVER PARTS OF THE AREA THROUGH MID AFTERNOON. WINDS WILL BEGIN TO RELAX LATER THIS AFTERNOON AS THE SURFACE HIGH BUILDS INTO THE REGION. TXZ176-198-051800- /O.NEW.KHGX.WI.Y.0001.150305T1646Z-150305T1800Z/ GRIMES-MADISON- INCLUDING THE CITIES OF...MADISONVILLE...NAVASOTA 1046 AM CST THU MAR 5 2015 ...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * EVENT...STRONG NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 35 MPH. * TIMING...STRONG NORTH WINDS WILL BEGIN TO TAPER DOWN AROUND THE NOON HOUR. UNTIL THEN...STRONG GUSTY WINDS CAN BE EXPECTED. * IMPACT...HAZARDOUS DRIVING CONDITIONS ON EAST TO WEST ORIENTED ROADS AND ESPECIALLY ON ANY ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. && $$ TXZ195>197-210>214-226-227-235>238-052100- /O.NEW.KHGX.WI.Y.0001.150305T1646Z-150305T2100Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-HARRIS-JACKSON-MATAGORDA-WALLER-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL... COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO... FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...HOUSTON... HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...LEAGUE CITY... MISSOURI CITY...MONT BELVIEU...PALACIOS...PASADENA...PEARLAND... PIERCE...PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY... SUGAR LAND...TEXAS CITY...TOMBALL...WEIMAR...WHARTON...WINNIE 1046 AM CST THU MAR 5 2015 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * EVENT...STRONG NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. THE WINDS SHOULD GRADUALLY RELAX BY MID AFTERNOON. * TIMING...STRONG NORTH WINDS WILL CONTINUE IN THE WAKE OF THE FRONT. STRONG WINDS WILL LIKELY PERSIST UP UNTIL MID AFTERNOON. * IMPACT...HAZARDOUS DRIVING CONDITIONS ON EAST TO WEST ORIENTED ROADS AND ESPECIALLY ON ANY ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Jan 6, 11:00 PM CST, 4 hours 58 minutes earlier.
Area forecast discussion, Jan 6, 11:00 PM CST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1100 PM CST TUE JAN 6 2015
.DISCUSSION...
SEE AVIATION FOR 6Z TAF ISSUANCE.
&&
.AVIATION...
ARCTIC COLD FRONT IS STILL ON TRACK TO MOVE THROUGH THE AREA
WEDNESDAY. WINDS WILL QUICKLY INCREASE IN SPEED WEDNESDAY
AFTERNOON AND BE GUSTY AS A ~1055MB HIGH PRESSURE HEADS SOUTH.
BOTH NAM AND GFS SOUNDINGS ARE NOW SHOWING ISOLATED MVFR CIGS AS
THE FRONT PASSES WEDNESDAY. 0Z LCH SOUNDINGS SHOWING SATURATION
POINTS ONLY AROUND ~8K FT. WINDS WILL THEN START TO DECREASE THURSDAY
MORNING AS HIGH PRESSURE SETTLES OVERHEAD. 23
&&
.PREV DISCUSSION... /ISSUED 918 PM CST TUE JAN 6 2015/
DISCUSSION...
CURRENT FORECAST LOOKS GOOD AND NO SIGNIFICANT CHANGES ARE PLANNED
THIS EVENING. MEW NAM GUIDANCE HAS COME IN A COUPLE DEGREES COLDER
FOR OVERNIGHT LOW TEMPERATURES ON BOTH THURSDAY AND FRIDAY. WE
WILL EAGERLY WAIT TO SEE WHAT NUMBERS THE GFS AND ECMWF GIVE US.
HOPE YOU ALL ENJOYED THE WARM JANUARY DAY TODAY.
IT APPEARS THAT UPCOMING RECORD LOW TEMPERATURES AND RECORD LOW
MAXIMUM TEMPERATURES ARE NOT IN JEOPARDY OF BEING BROKEN.
SITE/DAY RECORD LOW RECORD LOW MAXIMUM
CLL/THU 15/1976 31/2010
/FRI 18/2010 29/1973
/SAT 14/1982 19/1962
/SUN 9/1982 28/1962
IAH/THU 19/1996 33/2010
/FRI 19/1976 34/1973
/SAT 18/1977 27/1962
/SUN 12/1982 30/1962
HOU/THU 21/1976 33/1988
/FRI 21/2010 34/1973
/SAT 17/1962 29/1962
/SUN 15/1982 30/1962
GLS/THU 11/1886 31/1886
/FRI 15/1886 35/1886
/SAT 18/1962 26/1962
/SUN 16/1918 28/1962
42
PREV DISCUSSION... /ISSUED 509 PM CST TUE JAN 6 2015/
DISCUSSION...
SEE AVIATION FOR 0Z TAF ISSUANCE.
AVIATION...
NOT MANY CHANGES TO CURRENT TAF PACKAGE. ARCTIC COLD FRONT IS
STILL ON TRACK TO PUSH THROUGH THE AREA TOMORROW MORNING AROUND 7
AM (NO PRECIP EXPECTED). WINDS CONTINUE TO INCREASE IN SPEED IN
THE MORNING AS THE PRESSURE GRADIENT TIGHTENS. GFS FORECAST
SOUNDINGS SHOWING THE POSSIBILITY OF SOME MVFR CIGS TOMORROW
AFTERNOON BEHIND THE FRONT BUT NAM FORECAST SOUNDINGS KEEPING
CLOUDS 12K FT AND ABOVE. GIVEN THE AMOUNT OF DRY AIR IN THE LOW
LEVELS HAVE KEPT TAFS VFR. 23
PREV DISCUSSION... /ISSUED 348 PM CST TUE JAN 6 2015/
DISCUSSION...
AN ARCTIC AIRMASS WILL SETTLE OVER SOUTHEAST TEXAS LATE WEDNESDAY
AND WILL BRING THE COLDEST WEATHER OF THE SEASON. MEAN SEA LEVEL
PRESSURES OVER THE PLAINS ARE FORECASTED TO BE 3 TO 4 STANDARD
DEVIATIONS ABOVE NORMAL ON WEDNESDAY. AS THE SURFACE HIGH BUILDS
INTO TEXAS...THE PRESSURES ARE STILL FORECAST TO BE FROM 2 TO 3
STANDARD DEVIATIONS ABOVE NORMAL. BY THURSDAY MORNING...THERE WAS
A CONSENSUS BETWEEN THE MODELS TO PLACE A 1040 MB SURFACE HIGH
OVER CENTRAL OR NORTHEASTERN TEXAS. THIS AIRMASS WILL MODIFY
SLIGHTLY BUT LINGER IN PLACE THROUGH THURSDAY NIGHT BEFORE ANOTHER
COLD AIRMASS PUSHES SOUTHWARD TOWARD THE STATE ON FRIDAY AND
FRIDAY NIGHT. THE CENTER OF THIS AIRMASS WILL LIKELY PASS TO THE
NORTH SINCE THE UPPER FLOW PATTERN WILL CHANGE AS THE REX BLOCK
OVER THE WEST COAST BREAKS DOWN AND THE UPPER LOW CURRENTLY OFF
THE BAJA CA MOVES ACROSS THE STATE OVER THE WEEKEND. AS THIS
OCCURS...BOTH THE GFS AND ECMWF DEVELOP A COASTAL STORM SYSTEM IN
THE WESTERN GULF OF MEXICO WHICH WILL BRING RAIN CHANCES ACROSS
SE TX OVER THE WEEKEND.
VERY COLD TEMPERATURES WILL IMPACT MOST OF SE TX WEDNESDAY NIGHT
AND THURSDAY MORNING. THE COLDEST CONDITIONS WILL BE ALONG AND
NORTH OF A LINE FROM SOMERVILLE TO NEW WAVERLY TO LIVINGSTON...AND
HAVE ISSUED A HARD FREEZE WATCH FOR THESE AREAS AS TEMPERATURES
ARE EXPECTED TO FALL INTO THE UPPER TEENS TO LOWER 20S FOR SEVERAL
HOURS BETWEEN MIDNIGHT AND MID MORNING. FREEZING TEMPERATURES ARE
POSSIBLE EVEN ALONG THE IMMEDIATE COAST. BREEZY NORTHERLY WINDS
WILL HELP LOWER THE WIND CHILLS INTO THE TEENS...AND A WIND CHILL
ADVISORY LOOKS LIKELY FOR OVERNIGHT WEDNESDAY INTO THURSDAY
MORNING.
TEMPERATURES MAY THEN STRUGGLE TO REACH INTO THE 40S FOR DAYTIME
HIGHS THURSDAY THROUGH SATURDAY EITHER DUE TO CLOUD COVER OR THE
COLD AIRMASS LINGERING OVERHEAD. CLOUDS WILL RETURN BY FRIDAY AS
ISENTROPIC LIFT BEGINS OVERHEAD AHEAD OF THE DEVELOPING SYSTEM
OVER THE WESTERN GULF. LOWS OVERNIGHT THURSDAY AND FRIDAY NIGHT
MAY FALL TO NEAR FREEZING AT LEAST OVER THE NORTHERN THIRD OF THE
FORECAST AREA GIVEN THE COLD AIRMASS. THIS MAY PRESENT A PROBLEM
LATE FRIDAY NIGHT AND EARLY THURSDAY MORNING NORTH OF A LINE FROM
COLLEGE STATION TO LIVINGSTON IF PRECIPITATION BEGINS AND THE
TEMPERATURES LINGER AT OR JUST BELOW FREEZING.
AN UNSETTLED WEATHER PATTERN THEN LOOKS TO REMAIN OVERHEAD INTO
EARLY NEXT WEEK AS A SERIES OF SHORTWAVE TROUGHS ARE FORECAST TO
MOVE ACROSS MEXICO AND TEXAS.
MARINE...
LIGHT WINDS AND GENERALLY LOW SEAS WILL PREVAIL THROUGH
TONIGHT. A STRONG ARCTIC COLD FRONT WILL CROSS THE COAST LATE
WEDNESDAY MORNING AND WINDS WILL QUICKLY INCREASE AND SEAS WILL
BUILD. ALTHOUGH SUSTAINED WINDS WILL LIKELY REMAIN JUST BELOW GALE
FORCE...GUSTS WILL PROBABLY EXCEED GALE FORCE WEDNESDAY NIGHT AND
SEAS WILL APPROACH 12+ FEET. A GALE WATCH HAS BEEN ISSUED FROM 3PM
WED-3AM THURS FOR THE GULF WATERS. THIS MAY OR MAY NOT NEED TO BE
UPGRADE TO A WARNING AND FUTURE DATA WILL DICTATE. WINDS WILL
BRIEFLY WEAKEN THURSDAY AFTN/EVENING BEFORE A DEVELOPING COASTAL
TROUGH FRIDAY/SATURDAY RESULTS IN INCREASING E & NE
WINDS...SEAS...AND UNSETTLED WX OVER THE COASTAL WATERS INTO THE
WEEKEND. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 61 39 48 22 43 / 0 0 10 10 10
HOUSTON (IAH) 61 42 53 28 43 / 0 0 10 10 10
GALVESTON (GLS) 58 47 54 33 42 / 0 0 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING FOR THE FOLLOWING ZONES: BRAZOS...BURLESON...
GRIMES...HOUSTON...MADISON...POLK...SAN JACINTO...TRINITY...
WALKER.
GM...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT
FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...42
AVIATION/MARINE...23Hazardous weather outlook, Jan 6, 3:22 PM CST, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 322 PM CST TUE JAN 6 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-071300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 322 PM CST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ARCTIC COLD FRONT WILL MOVE ACROSS SOUTHEAST TEXAS ON WEDNESDAY. INCREASING NORTHERLY WINDS BEHIND THE COLD FRONT MAY WARRANT WIND ADVISORIES ALONG THE COAST WEDNESDAY AFTERNOON AND EVENING. WIND CHILLS WILL DIP INTO THE TEENS AND A WIND CHILL ADVISORY MAY BE NEEDED LATE WEDNESDAY NIGHT FOR MOST INLAND COUNTIES. A HARD FREEZE WATCH HAS BEEN ISSUED FOR OVERNIGHT WEDNESDAY NIGHT THROUGH MID THURSDAY MORNING ALONG AND NORTH OF A LINE FROM SOMERVILLE TO NEW WAVERLY TO LIVINGSTON. TEMPERATURES IN THESE LOCATIONS WILL FALL INTO THE UPPER TEENS TO LOWER 20S FOR SEVERAL HOURS. ELSEWHERE FOR WEDNESDAY NIGHT AND EARLY THURSDAY MORNING... FREEZING TEMPERATURES OF THE UPPER 20S TO NEAR 32 WILL OCCUR ALL THE WAY TO THE COAST. MOST OF METRO HOUSTON WILL EXPERIENCE AT LEAST 5 TO 8 HOURS OF SUB FREEZING TEMPERATURES. THERE IS A SLIGHT CHANCE THAT RAIN MAY BE MIX WITH LIGHT FREEZING RAIN LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING ALONG AND NORTH OF A LINE FROM COLLEGE STATION TO LIVINGSTON WHEN PRECIPITATION BEGINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THURSDAY MORNING...AND THEN AGAIN FRIDAY NIGHT AND SATURDAY MORNING. GMZ330-335-350-355-370-375-071300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 322 PM CST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GALE WATCH IS IN EFFECT FOR THE GULF WATERS LATE WEDNESDAY AFTERNOON THROUGH THURSDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE BAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:18 AM CST | Gale Warning | HGX | 57 days | |
| Jan 7, 3:18 AM CST | Small Craft Advisory | HGX | 24 hr | |
| Jan 7, 3:58 AM CST | Hard Freeze Warning | HGX | Brazos, Burleson, Grimes, Houston, Liberty, Madison and 6 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.